ITEM METADATA RECORD
Title: The multivariate Black & Scholes market: Conditions for completeness and no-arbitrage
Authors: Dhaene, Jan ×
Kukush, Alexander
Linders, Daniƫl #
Issue Date: 2013
Publisher: American Mathematical Society
Series Title: Theory of Probability and Mathematical Statistics vol:88 pages:1-14
ISSN: 0094-9000
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.